MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70070
Medical Device Problem Codes Loose or Intermittent Connection (1371); Connection Problem (2900); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 10/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical believes that the event was reported to the fda by the user facility in error, because the reported device b2-70070 does not contain the component (injection port) reported as defective.The injection port may be from a needle set that was directly connected to the patient's vein, but zyno medical does not provide such product.Zyno medical was not aware of this event, as there was no such report to us from any sources other than the (b)(6) 2017 letter from the fda.Because the tubing set was discarded by the rn at the user facility and zyno medical does not have the information about the user facility, zyno medical is unable to follow up for any further investigation.
 
Event or Problem Description
Zyno medical received a letter from fda regarding a medwatch voluntary report (mw5072678) submitted on 10/11/2017.The user reported that "i received report from (8)(6) at patient's dialysis unit that after starting the idpn the injection port on the zyno tubing administration set came loose and began shooting out blood at which point the pump was promptly stopped.The injection port was never used or accessed.They then opened a different package and it was missing the luer lock connector at the end of the tubing, it was just an open tube.They opened a third package and it worked to administer idpn.Zyno medical set (8)(4).Lot 17035394, exp 03/04/2020.Tubing set was discarded by the rn at the unit.".

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key7009410
Report Number3006575795-2017-00297
Device Sequence Number18956927
Product Code FPA
UDI-Device Identifier00814371020143
UDI-Public00814371020143
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2020
Device Model NumberB2-70070
Device Catalogue NumberB2-70070
Device Lot Number17035394
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2017
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1